Pacific Journal of Mathematics

Characters vanishing on all but two conjugacy classes.

Stephen M. Gagola, Jr.

Article information

Source
Pacific J. Math., Volume 109, Number 2 (1983), 363-385.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720107

Mathematical Reviews number (MathSciNet)
MR721927

Zentralblatt MATH identifier
0536.20005

Subjects
Primary: 20C15: Ordinary representations and characters

Citation

Gagola, Stephen M. Characters vanishing on all but two conjugacy classes. Pacific J. Math. 109 (1983), no. 2, 363--385. https://projecteuclid.org/euclid.pjm/1102720107


Export citation

References

  • [1] H. Bender, Finite groups with dihedral Sylow 2-subgroups, J. Algebra, 70 (1981), 216-228.
  • [2] R. Brauer and C. Nesbitt, On the modular characters of groups, Annals of Math., 42 (1941), 556-590.
  • [3] S. M. Gagola, Jr., Charactersfully ramified over a normal subgroup, Pacific J. Math., 55(1974), 107-126.
  • [4] D. Gorenstein and J. Walter, The characterization of finite groups with dihedral Sylow 2-subgroups I, II, III, J. Algebra, 2 (1965), 85-151, 218-270, 334-393.
  • [5] Marshall Hall, Jr., Combinatorial Theory, Blaisdell, Waltham, Massachusetts, 1967.
  • [6] B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin/Heidelberg/New York, 1967.
  • [7] I. Martin Isaacs, Character Theory of Finite Groups,Academic Press, New York, 1976.
  • [8] H. Zassenhaus, Uber Endliche Fastk'rper, Abh. Math. Sem. Hamburg, 11 (1936), 187-220.